New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

possitive
Regular Member


Date Joined Mar 2005
Total Posts : 239
   Posted 10/13/2005 5:56 AM (GMT -7)   
Good morning Ladies,have any of you gotten face hair after going through chemo?I took steroids but only 3 days after each treatment i dont know if the steroids caused it but im getting alot of blonde face hair,just glad its not dark....Tammy

Skky
Regular Member


Date Joined Mar 2005
Total Posts : 146
   Posted 10/13/2005 11:17 AM (GMT -7)   
Tammy,
I got the blonde fuzzies too. I've heard that they will disappear in time. Lets hope so.
Michelle
"There are two ways to live your life. One is though nothing is a miracle. The other is as though everything is a miracle."     -Albert Einstein

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 11:02 AM (GMT -7)
There are a total of 2,733,556 posts in 301,133 threads.
View Active Threads


Who's Online
This forum has 151270 registered members. Please welcome our newest member, marciac12.
328 Guest(s), 13 Registered Member(s) are currently online.  Details
Scaredy Cat, Tick41, mpost, Mad Martha, jabele, KatieBwithUC, pmm73, WORLD HEALING, Bobby Mac, peanut307, Traveler, iamamess, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer